Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: that's weird... spriggy

Posted by 4WD on November 18, 2005, at 21:56:35

In reply to that's weird... 4WD, posted by spriggy on November 18, 2005, at 1:19:44

> Can you read this one?
>
> I can see it...
>
> Did I get blocked and didn't know it?
>
>

It's fixed now. Last night when I tried to pull it up, I kept getting directed to a page that said "post not available..." but now I can read it.

I get a similar feeling in the morning - like there is too much adrenaline coursing around in my stomach and chest. Sometimes there's also a feeling of dread and apprehension, a feeling of impending doom and guilt mixed in. It feels like I've been having nightmares all night. Then I get up and just feel jittery and anxious. Then I take my .5 Klonopin and in a couple of hours, it gradually goes away and I usually feel okay the rest of the day. Sometimes I get a little more anxiety in the afternoon but not too bad.

I can't believe you were prescribed Wellbutrin when your primary problem was anxiety! Wellbutrin made my anxiety much worse and so did Lexapro.

Does taking an afternoon or evening dose of Klonopin keep you from waking up with the jitters?

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:576846
URL: http://www.dr-bob.org/babble/20051112/msgs/580267.html